Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Embeddings with codimension two of spheres in spheres and $H$-cobordisms of $S^1\times S^3$

Author: Julius L. Shaneson
Journal: Bull. Amer. Math. Soc. 74 (1968), 972-974
MathSciNet review: 0230325
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. Levine, Unknotting spheres in codimension two, Topology 4 (1965), 9-16. MR 179803
  • 2. R. Palais, Extending diffeomorphisms, Proc. Amer. Math. Soc. 11 (1960), 274-277. MR 117741
  • 3. J. L. Shaneson, Ph.D. Thesis, University of Chicago, Chicago, Ill., 1968.

Additional Information


American Mathematical Society